# SDR EIA2006104

- Difficulty date: April 20, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 2020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 2020 RBL 120 FLOORBEAM UPPER TEE HAS ELONGATED HOLE.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER B747 SRM 53-10-07 FIG 12.
